К теории линейных интегральных уравнений
Matematiceskij sbornik (1951)
- Volume: 71, Issue: 2, page 281-312
- ISSN: 0368-8666
Access Full Article
topHow to cite
topТалдыкин, А.Т.. "К теории линейных интегральных уравнений." Matematiceskij sbornik 71.2 (1951): 281-312. <http://eudml.org/doc/65590>.
@article{Талдыкин1951,
author = {Талдыкин, А.Т.},
journal = {Matematiceskij sbornik},
keywords = {integral equations; integral transforms},
language = {rus},
number = {2},
pages = {281-312},
publisher = {Tipogr. Lissnera i Sobko},
title = {К теории линейных интегральных уравнений},
url = {http://eudml.org/doc/65590},
volume = {71},
year = {1951},
}
TY - JOUR
AU - Талдыкин, А.Т.
TI - К теории линейных интегральных уравнений
JO - Matematiceskij sbornik
PY - 1951
PB - Tipogr. Lissnera i Sobko
VL - 71
IS - 2
SP - 281
EP - 312
LA - rus
KW - integral equations; integral transforms
UR - http://eudml.org/doc/65590
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.